# SDR AALA200801144

- Difficulty date: April 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 33D HAS WIRING EXPOSED.  STOWED WIRING UNDER COVER FOR EMERGENCY LIGHT AT SEAT 33D SYSTEM GROUND CHECKED NORMAL OPERATION.
